# SDR DL76S060877

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51421
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND THE NUT PLATES ON THE LOWER TEE OF THE 1502 FLOORBEAM.  THE CORROSION WAS REMOVED AND REPAIR PARTS INSTALLED PER BOEING INSTRUCTIONS AS CONTAINED IN 456631-14.
